Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione - Y. Sire

Nonlocal self-improving properties

created by mingione on 05 Nov 2014
modified on 25 Apr 2015

[BibTeX]

Published Paper

Inserted: 5 nov 2014
Last Updated: 25 apr 2015

Journal: Analysis & PDE
Volume: 8
Pages: 57-114
Year: 2015

Abstract:

Solutions to nonlocal equations with measurable coefficients are higher differentiable.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1